Medical Questions > Conditions and Diseases > Gallbladder Disease Forum

anykind of prescribed pain reliever causes extreme pain

User Profile
I have had my gallbladder out about a year ago and now everytime I take anykind of prescribed pain reliever, it causes an extreme pain reaction below my lower ribs, I end up in a fetal position moaning in pain. Sometimes it lasts for over an hour. I have other issues right now and have a prescription for Tramadol but can't handle the reactions I am having to it. Im at a loss for what I can do. Is there anything I can do to stop the reaction from the medication?


Did you find this post helpful?
|

User Profile
replied May 2nd, 2017
Gallbladder Disease Answer A61064
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. NSAIDs pain killers followed by abdominal pain indicates some peptic ulcer disease and needs to be managed with antacids and avoiding NSAIDs, prefer tylenol other safer pain killers.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Are you suffering from gallbladder pain? We describe the location and function of the gallbladder to target possible problems....
When do you need to see a doctor about possible gallbladder problems? Learn to distinguish signs and symptoms of gallbladder disease to take action before it's...
Gallstones are the most frequent cause of an inflamed gallbladder. Know the common symptoms of gallstones or gallstone attack....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Gallbladder Disease , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.